HALF PRICE standard delivery | was £3.99 NOW £1.99

Sinutab Non Drowsy Tablets
  • Sinutab Non Drowsy Tablets
  • Sinutab Non Drowsy Tablets

Sinutab Non Drowsy Tablets Sinutab Non Drowsy Tablets

15 Tablets 
£4.99
In Stock
Delivery information Product #0002595

Please note images are for illustration purposes and may differ from the product(s) you receive

Sinutab Non Drowsy Tablets provide a non-drowsy formula to help clear nasal and sinus congestion. Its double-action formula also helps to relieve headaches and pain associated with the common cold.

Sinutab

Sinutab Non Drowsy Tablets are formulated to relieve pain and also help with the symptoms of congestion in the sinuses. These tablets help to provide effective relief from the symptoms of common cold, influenza, hay fever, and sinusitis. They are developed with a non-drowsy formula, helping you go through your day without any feeling of drowsiness.

Key Features of Sinutab Non Drowsy

  • Formulated to relieve pain and congestion
  • Non-drowsy formula
  • Effective relief from the symptoms of the common cold, influenza, hay fever, and sinusitis
  • Double-action formula

For oral use only. ¦ Do not take more medicine than the label tells you to. ¦ Take with a glass of water

 Children under 12 years -  Do not give to children under 12 years old.

 Adults and children aged 16 years and over -2 tablets every 4-6 hours, up to 4 times a day

Children aged 12 years to 15 years - Leave at least 4 hours between doses.

¦ Do not take more than 4 doses in 24 hours. ¦ If symptoms persist or worsen talk to your doctor.

 If anyone has too much Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

 If you forget to take the medicine If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Do not use this medicine… ¦ If you have ever had a bad reaction to any of the ingredients of this medicineIf you have high blood pressure or heart disease. ¦ If you have diabetes ¦ If you have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure) ¦ If you have an overactive thyroid gland ¦ If you have glaucoma (increased pressure in the eye) ¦ If you have severe kidney problems ¦ If you are taking any other cough and cold medicines or medicines containing paracetamol. ¦ If you are taking beta blockers (used to treat high blood pressure) ¦ If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs). ¦ If you are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs)

¦ For children under 12 years old. If any of these apply to you, get advice from a doctor or pharmacist without using Non-Drowsy Sinutab. Talk to your doctor or pharmacist… ¦ If you have kidney or severe liver problems. ¦ If you have alcohol dependence. ¦ If you have blocked arteries or veins (occlusive vascular disease) ¦ If you are being treated for a thyroid disorder ¦ If you have prostate problems (difficulty with passing water or needing to pass water often). ¦ If you are taking any other medicines, including: ¦ Anticholinergic drugs (drugs used to treat cramps and spasms such as atropine) ¦ Antihypertensives (drugs to treat high blood pressure such as guanethidine, methyldopa, adrenergic neurone blockers, debrisoquine, bretylium and betanidine). ¦ Tricyclic antidepressants (used to treat mood disorders). ¦ Moclobemide (used to treat mood disorders) ¦ Cardiac glycosides (drugs used to control heart rhythms or contractions such as digoxin)¦ Ergot alkaloids (drugs used to treat migraine such as ergotamine and methysergide) ¦ Oxytocin (drug used to help contractions during childbirth) ¦ Cholestyramine (used to lower blood cholesterol). ¦ Metoclopramide and domperidone (used to treat nausea and vomiting). ¦ Anticoagulants (drugs used to thin the blood such as warfarin). ¦ Oral contraceptives ('the pill'). ¦ Anticonvulsants (drugs used to treat epilepsy).

 If you are not sure about any of the medicines you are taking, show the bottle or pack to your pharmacist. If any of these bullet points apply to you now or in the past, talk to a doctor or pharmacist. If you experience the following, stop taking this medicine immediately and contact your doctor: ¦ A feverish generalised erythema associated with pustules  ¦ Sudden severe headaches, nausea, vomiting, confusion, fits, visual disturbances. ¦ Sudden abdominal pain or rectal bleeding may occur with this medicine, due to inflammation of the colon (ischaemic colitis). If you develop these gastro-intestinal symptoms, stop taking this medicine and contact your doctor or seek medical attention immediatly ¦ Reduction of blood flow to your optic nerve may occur with this medicine. If you develop sudden loss of vision, stop taking this medicine and contact your doctor or seek medical attention immediately

. If you are pregnant or breast-feeding ¦ If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine

Like all medicines, Non-Drowsy Sinutab can have side-effects, although not everybody gets them.

 If you experience any of the following, stop using this medicine and seek immediate medical help: ¦ Sudden onset of fever, reddening of the skin, or many small pustules (possible symptoms of Acute Generalized Exanthematous Pustulosis - AGEP) may occur within the first 2 days of treatment with this medicine Severe headache, nausea, vomiting, confusion, fits, visual disturbances. ¦ Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallowing or breathing ¦ Feeling unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than normal. ¦ Allergic reactions including skin rashes such as hives (which may be severe and include blistering and peeling of the skin) and itching ¦ Hallucinations or paranoid delusions ¦ Inflammation of the colon due to insufficient blood supply (ischaemic colitis). Symptoms may include sudden abdominal pain or rectal bleeding.

 If you experience any of the following, stop using this medicine and talk to your doctor: ¦ Restlessness or sleep disturbances ¦ A fast or irregular heartbeat or an increased awareness of the heartbeat (palpitations) ¦ Trouble passing water (especially in men with prostate problems) Other effects which may occur include: Very Common (may affect more than 1 in 10 people) ¦ Headache

Common (may affect up to 1 in 10 people) ¦ Difficulty sleeping, nervousness or dizziness ¦ Dry mouth or nausea Other effects which may occur but it is unknown how often ¦ Anxiety, irritability, feeling jittery or feelings of extreme happiness ¦ Drowsiness ¦ Heart attack/reduced blood flow to the heart which can cause discomfort or pain in the chest, neck, back, jaw, shoulders or arms (known as angina) ¦ Stroke ¦ High blood pressure ¦ Stomach pain, diarrhoea or vomiting ¦ Pain when passing water ¦ Reduced blood flow to the optic nerve (Ischaemic optic neuropathy)

 Reporting of side effects If you get any side-effects, talk to your doctor, pharmacist or nurse. This includes any possible side-effects not listed in this leaflet. You can also report side-effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side-effects, you can help provide more information on the safety of this medicine

The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.

Other ingredients are: Pregelatinised maize starch, crospovidone, povidone K30, stearic acid, microcrystalline cellulose, sodium starch glycollate, magnesium stearate

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Sinutab Non Drowsy Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
 rated Sinutab Non Drowsy Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Perfect

Order was perfectly delivered quickly. Thank you.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Fast delivery

Excellant service

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Sinutab does what it says

Excellent service, they do work.

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Originally purchased to relieve trapped fluid behind ear drums, which after 2 months of suffering I was cured within a week.I have worked for pharma companies that make common cold and flu meds, but I dont bother with those as Sinutab is my every time go to tablet. Sinutabs are very good, but please seek advise beforehand and follow instructions correctly.

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close